# SDR REXA2017092801037

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 22,557 hours, 14,697 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE OXYGEN MASK PURGE AND EMERGENCY MASK DOES NOT WORK. REMOVED CAPTAINS MASK IAW AMM 35-11-12. INSTALLED A NEW MASK IAW TA 001714-R1. OPS CHECKED GOOD,  NO DEFECTS NOTED. OK FOR SERVICE.
